Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Locally affine spaces with nilpotent fundamental groups


Author: J. C. Sanwal
Journal: Trans. Amer. Math. Soc. 103 (1962), 516-524
MSC: Primary 53.55
DOI: https://doi.org/10.1090/S0002-9947-1962-0139106-4
MathSciNet review: 0139106
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Auslanderand L. Markus, Holonomy offlat affinely connected manifolds, Ann. of Math. (2) 62 (1955), 139-151. MR 0072518 (17:298b)
  • [2] L. Auslander, On the group of affinities of locally affine spaces, Proc. Amer. Math. Soc. 9 (1958), 471-473. MR 0095512 (20:2014)
  • [3] -, Some compact solvmanifolds and locally affine spaces, J. Math. Mech. 7 (1958), 963-976. MR 0101280 (21:93)
  • [4] S. Eilenberg and S. MacLane, Relation between homology and homotopy groups of spaces, Ann. of Math. (2) 46 (1945), 480-509. MR 0013312 (7:137g)
  • [5] A. I. Mal'cev, On a class of homogeneous spaces, Amer. Math. Soc. Transl. 39 (1951), 12-589. MR 0039734 (12:589e)
  • [6] -, On some classes of infinite soluble groups, Amer. Math. Soc. Transl. (2) 2 (1956), 1-21. MR 0075950 (17:824d)
  • [7] C. L. Siegel, Discontinuous groups, Ann. of Math. (2) 44 (1943), 674-689. MR 0009959 (5:228e)
  • [8] H. C. Wang, Discrete subgroups of solvable Lie groups. I, Ann. of Math. (2) 64 (1956), 1-19. MR 0078645 (17:1224c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.55

Retrieve articles in all journals with MSC: 53.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1962-0139106-4
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society